Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A $ 1$-linked link whose longitudes lie in the second commutator subgroup


Author: H. W. Lambert
Journal: Trans. Amer. Math. Soc. 147 (1970), 261-269
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9947-1970-0267568-5
MathSciNet review: 0267568
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Aleksandrov, Combinatorial topology, Graylock Press, Albany, N.Y., 1960. MR 0113218
  • [2] J. J. Andrews and M. L. Curtis, Knotted 2-spheres in the 4-sphere, Ann. of Math. (2) 70 (1959), 565–571. MR 0107239, https://doi.org/10.2307/1970330
  • [3] S. Eilenberg, Multicoherence. I, II, Fund. Math. 27 (1936).
  • [4] R. H. Fox, A quick trip through knot theory, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961) Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 120–167. MR 0140099
  • [5] N. Smythe, "Boundary links" in Topology seminar, Wisconsin, 1965, Annals of Mathematics Studies, no. 60, Princeton Univ. Press, Princeton, N. J., 1966, pp. 69-72.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0267568-5
Article copyright: © Copyright 1970 American Mathematical Society